MAUDE Adverse Event Report: CYBERONICS - HOUSTON PROGRAMMING SOFTWARE

CYBERONICS - HOUSTON PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Software version: (b)(4).
 
Event or Problem Description
Physician reported that while increasing both of the patient's day and night output current, a message was received noting that output current is not being delivered.Lead impedance and battery status were within normal limits.Per ohm's law calculation the generator should be able to deliver the programmed output current.Internal data from the patient¿s generator was reviewed.The peak output current delivered for the generator was equivalent to the daytime value programmed.Two diagnostics tests were performed.Generator device history record was reviewed; no unresolved non-conformances were identified, and the generator passed all quality control specifications prior to distribution.No other relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key9684035
Report Number1644487-2020-00205
Device Sequence Number11624346
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR